# SDR CA190812009

- Difficulty date: August 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 737-400
- Aircraft time: 51,403 hours
- Engine: Cfmint CFM563C1
- System (JASC): 7110 · Engine Cowling System
- Part: Inlet
- Part number: 314A101009
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DESCRIPTION: DURING AN HMV INSPECTION (737-345-70-842-01-01) A CRACK WAS FOUND AT THE 6 O`CLOCK POSITION OF THE @2 INLET COWL. REPLACING PART (TC# 20190812009)
